# SDR GLBA20111106A

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,450 hours, 39,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 1143640681
- Part serial: 170E89
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON SELECTING LANDING GEAR HANDLE DOWN, CB LANDING GEAR RELAY POPPED IMMEDIATELY.  GEAR PUMP NOT HEARD.  MANUAL GEAR EXTENSION SUCCESSFUL.  MX WAS ABLE TO DUPLICATE, REPLACED THE PCB IAW AIM MI 24-01, GEAR SWUNG 3 TIMES IAW AIM MI 32-01, OPS CHECKED GOOD.
